Alert archive / New Jersey / Small Craft Advisories in 2017
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 28, 2017, 4:22 AM EDT. It took effect at May 29, 2017, 12:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2017, 4:22 AM EDT (08:22 UTC)
- In effect from
- May 29, 2017, 12:00 AM EDT
- Expired
- May 29, 2017, 9:41 PM EDT
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
880 WHUS71 KPHI 280822 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT SUN MAY 28 2017 ANZ450>452-282130- /O.NEW.KPHI.SC.Y.0054.170529T0400Z-170529T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 422 AM EDT SUN MAY 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM MIDNIGHT TO NOON MONDAY. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * WINDS...SOUTHEAST 10 TO 15 KNOTS LATE TONIGHT AND MONDAY MORNING WITH GUST UP TO 20 KNOTS POSSIBLE. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IOVINO
5 follow-up statements
182 WHUS71 KPHI 290146 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 946 PM EDT SUN MAY 28 2017 ANZ450>452-291600- /O.CON.KPHI.SC.Y.0054.170529T0400Z-170529T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 946 PM EDT SUN MAY 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS71 KPHI 290738 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT MON MAY 29 2017 ANZ450>452-291600- /O.CON.KPHI.SC.Y.0054.000000T0000Z-170529T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 338 AM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHUS71 KPHI 291228 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 828 AM EDT MON MAY 29 2017 ANZ453>455-292200- /O.EXB.KPHI.SC.Y.0054.000000T0000Z-170529T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 828 AM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * LOCATION...THE ATLANTIC COASTAL WATERS DELAWARE AND SOUTHERN NEW JERSEY. * WINDS...NORTH AROUND 10 KT WITH GUSTS UP TO 20 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-292200- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-170529T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 828 AM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...THE ATLANTIC COASTAL WATERS OF NORTHERN AND CENTRAL NEW JERSEY. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
652 WHUS71 KPHI 291928 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT MON MAY 29 2017 ANZ453>455-292030- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-170529T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN BELOW 5 FEET TONIGHT. $$ ANZ450>452-300300- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-170530T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 328 PM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * LOCATION...THE ATLANTIC COASTAL WATERS OF NORTHERN AND CENTRAL NEW JERSEY. * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS71 KPHI 300141 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 PM EDT MON MAY 29 2017 ANZ450>452-301000- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-170530T0300Z/ /O.NEW.KPHI.SW.Y.0005.170530T0141Z-170530T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 941 PM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ453>455-301000- /O.NEW.KPHI.SW.Y.0005.170530T0141Z-170530T1000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 941 PM EDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 28, 4:22 AM EDT, 0 minutes earlier.
Area forecast discussion, May 28, 4:22 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
422 AM EDT Sun May 28 2017
.SYNOPSIS...
A weak area of high pressure will shift east of the New England
coast this morning, keeping a warm front to our south and west
today into tonight. A stronger low pressure system will move
into southeastern Canada Monday, bringing a cold front through
our area. A couple of cold fronts will then move through our
region through about midweek, before high pressure builds toward
our area Thursday and Friday. A weak cold front however may
settle across our area Friday night and Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure located off the New England coast early this
morning will progress northeastward today. Meanwhile, a frontal
boundary will extend from the Ohio River Valley and the Great
Lakes southeastward to the waters off Virginia and North
Carolina.
The sky was mostly cloudy over the Poconos and far northern New
Jersey, and over northeastern Maryland, Delaware and southern
New Jersey around 3:30 AM. The sky was mainly clear over areas
between the two. Where there is little cloud cover, we continue
to anticipate the development of some stratus and fog early this
morning.
An onshore flow is expected to develop for today. Additional
clouds will overspread our region from the west. It appears as
though the daylight hours will be mainly rain-free with
conditions remaining fairly stable. We may see some showers
begin to spread into eastern Pennsylvania and the upper Delmarva
from the west early this evening.
High temperatures are expected to range from the upper 60s to
the middle 70s. Readings should get no higher than the middle
60s right along the coast due to the onshore flow.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
A mid level trough over the central part of the country early
this morning will work its way eastward. Showers and
thunderstorms will develop ahead of the feature and they should
move into our region from the west tonight. As a result, we will
carry categorical or likely probabilities of precipitation for
much of our forecast area. Generally, rainfall amounts should
favor the quarter to half inch range.
The continued onshore flow and the precipitation are
anticipated to result in the development of low clouds over much
of our region for tonight.
Low temperatures should favor the upper 50s and lower 60s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Summary...Remaining shower/thunder chances through the first
half of this upcoming week. Temperatures overall on the
mild/warm side.
Synoptic Setup...A closed low initially centered near the upper
Great Lakes will slowly shift eastward through much of this
upcoming week. While the core of this feature is forecast to
remain well to our northwest and north, spokes of energy will
rotate around the parent closed low. A potentially stronger
short wave is forecast to shift eastward Wednesday, which is
tied to a cold front. This short wave may sharpen the southern
extent of the long wave trough some, potentially enhancing a
ribbon of lift. As we go toward the end of the week and to start
next weekend, the closed low shifts closer to the Canadian
Maritimes and perhaps weakens some. Additional short waves on
the western and southern side may amplify the trough across the
Northeast Friday into Saturday before the entire system shifts
more eastward. This all results in a few episodes of possible
showers/thunder, although exact timing and coverage is less
certain. We used a model/continuity blend for Monday through
Tuesday night, then blended in the 00z WPC Guidance thereafter.
Some adjustments were then made following additional
collaboration with our neighboring offices.
For Monday and Tuesday...The center of a closed low is forecast
to move to a position between the Great Lakes and James Bay
Canada. A stronger short wave is forecast to be lifting across
the Northeast Monday, with a narrow trough axis possibly taking
on some negative tilt. This will produce a ribbon of enhanced
forcing, resulting in a band of showers and perhaps thunder.
This looks to quickly lift to our north and east during the
morning. A weakening cold front then moves through during
Monday, however there may not be much in the way of forcing once
the earlier morning band of showers clears the area. The
forecast soundings overall indicate the column dries out in the
afternoon especially for the central and southern areas. As a
result, PoPs were lowered faster but still kept in some low PoPs
in through the day. Another cold front or surface trough
arrives during Tuesday, and with short wave energy accompanying
it a band or two of showers will be possible. There could be
just enough instability to allow for some thunder Tuesday
afternoon. Daytime temperatures are expected to be mild/warm,
however the far north and northeast areas on Monday may be
cooler depending on the amount of clearing.
For Wednesday and Thursday...As the center of the closed low
slowly shifts across southeastern Canada, a stronger embedded
short wave allows for the southern part of the long wave trough
to amplify across the Northeast Wednesday. This should be
reflected by another cold front at the surface. While some
instability is forecast to develop during Wednesday, soundings
generally show it being meager with any convection being low-
topped. If the boundary layer warms more, low-level lapse rates
would steepen and result in a bit more instability. Therefore, a
thunder mention was expanded south and eastward some in the
afternoon. The challenge is how much coverage occurs with
showers/thunder Wednesday. Some guidance suggest coverage could
be fairly widespread in the afternoon. For now, kept mostly
chance PoPs with the idea there will be at least scattered
activity around. The flow aloft may start to turn more zonal
Thursday allowing for a dry day, however more short wave energy
diving into the base of the closed low looks to start another
eastbound amplification.
For Friday and Saturday...The details of the forecast during
this time frame mostly depend on the speed of the closed low to
our north. While it will gradually shift eastward and probably
eventually weaken, some guidance shows more amplification as
strong short wave energy slides across the southern portion of
the trough. This sends another cold front our way, which may be
mostly just to our north. The evolution of the energy and
therefore chances for convection is less certain. The entire
system eventually shifts closer to the Canadian Maritimes with
less influence on our region. As of now, kept slight chance PoPs
for Friday and dry on Saturday.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Variable conditions are expected through 1300Z. Ceiling and
visibility values should favor VFR. However, areas of MVFR and
possibly IFR conditions are possible.
VFR conditions are anticipated from about 1300Z until 0000Z
although there should be a fair amount of cloud cover for much
of the day.
Ceilings are expected to lower into the IFR range for tonight
with the arrival of showers and scattered thunderstorms from the
west, along with an onshore wind flow. The timing and coverage
of thunderstorms for tonight remains a bit uncertain so we have
mentioned only showers in the TAF at this time.
A light and variable wind early this morning should settle into
the southeast today at 5 to 10 knots. The wind direction is
forecast to back toward the east tonight.
OUTLOOK...
Monday...MVFR/IFR conditions with some showers and
thunderstorms mainly in the morning, then improving in the
afternoon and at night as a cold front moves through. Some fog
or low clouds are possible late at night.
Tuesday and Wednesday...Some possible fog or low clouds to
start Tuesday, otherwise generally VFR through Wednesday. Some
showers and thunderstorms possible mainly each afternoon and
evening, however timing and coverage is less certain.
Thursday...VFR is anticipated with dry conditions.
&&
.MARINE...
As high pressure moves away to our northeast today, a southeast
to east wind is forecast to increase to 10 to 15 knots. Wind
speeds may rise into the 15 to 20 knot range for tonight,
especially on the waters off New Jersey.
Wave heights of 2 to 3 feet on our ocean waters today should
build to 3 to 4 feet tonight. It appears as though they may
reach 5 feet on our coastal waters from north of Ocean City NJ
to Sandy Hook. We have placed those areas under a Small Craft
Advisory beginning at midnight.
RIP CURRENTS...
Waves off the coast are forecast to be in the 2 to 3 foot range
for today. An southeast to east wind is expected around 10
knots or so. It appears as though the risk for the development
of dangerous rip current will be low for much of the day.
However, it may begin to approach moderate toward evening as
wind speeds increase gradually.
The outlook for Monday is a low risk for the development of
dangerous rip currents, as winds should become about 10 knots or
less mainly from the southeast and south and waves lower some.
OUTLOOK...
Monday through Thursday...East to southeast winds are forecast
to be strongest (gusts near 25 knots) Monday morning across the
northern ocean zones before diminishing. This should maintain
seas to about 5 feet at least in the morning before subsiding.
Therefore, a Small Craft Advisory has been issued for our three
northern ocean zones through 16z Monday. Otherwise, generally
sub-advisory conditions are expected through Thursday.
Some showers and thunderstorms are expected, mainly Monday
morning and again Tuesday and Wednesday afternoons.
&&
.TIDES/COASTAL FLOODING...
The development of an onshore flow for today into tonight and
the continued high astronomical tides should result in another
round of minor coastal flooding tonight. As a result, we will
issue another Coastal Flood Advisory for tonight's high tide. It
will cover the coastal counties of New Jersey and Delaware, as
well as the counties along Delaware Bay and the lower Delaware
River up to the area just below the Commodore Barry Bridge.
Based on the guidance and on the fact that the astronomical
tides are decreasing as we move away from the new moon,
tonight's Coastal Flood Advisory should be the last one for a
while.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 9 PM this evening to 3 AM EDT
Monday for NJZ012>014-020>027.
Coastal Flood Advisory from midnight tonight to 4 AM EDT
Monday for NJZ016.
DE...Coastal Flood Advisory from 9 PM this evening to 3 AM EDT
Monday for DEZ002>004.
Coastal Flood Advisory from midnight tonight to 4 AM EDT
Monday for DEZ001.
MD...None.
MARINE...Small Craft Advisory from midnight tonight to noon EDT Monday
for ANZ450>452.
&&
Synopsis...Gorse
Near Term...Iovino
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/Iovino
Tides/Coastal Flooding...IovinoHazardous weather outlook, May 28, 4:02 AM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 402 AM EDT Sun May 28 2017 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 070-071-101>106-290815- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 402 AM EDT Sun May 28 2017 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-NJZ016-290815- New Castle-Salem- 402 AM EDT Sun May 28 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EDT MONDAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-NJZ012-013-020>023-027-290815- Kent-Inland Sussex-Middlesex-Western Monmouth-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington- 402 AM EDT Sun May 28 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-290815- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 402 AM EDT Sun May 28 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-290815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 402 AM EDT Sun May 28 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 4:04 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 24 hr |
Nearby
Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.